MathSciNet Relay Station
MathSciNet bibliographic data
MR117489 (22 #8268) 41.00
Tihomirov, V. M. Diameters of sets in functional spaces and the theory of best approximations. Uspehi Mat. Nauk 15 no. 3 (93) 81--120 (Russian); translated as Russian Math. Surveys 15 1960 no. 3, 75–111.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement